# SDR 07FDEA02306

- Difficulty date: June 28, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65133381
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT SHEAR TIE CORRODED STA 950D BETWEEN STR 28-29L CUT OUT DAMAGE AREA OF SHEAR TIE AT STA 950D, BETWEEN STRINGER 28-29 L IAW BOEING SRM 53-10-4, REPAIR 3.  FABRICATED REPAIR BRACKET AND FILLER IAW BOEING SRM 53-10-4.  REPAIR 3.  HEAT TREATED REPAIR BRACKET IAW AAR 111HT, REVISION 5-1-07 NR 2007-06-11 AND   TO SPECIFICATIONS FOR REPAIR MATERIAL IN BOEING 7272 SRM 53-10-4 REPAIR 3 SHEET (2).   LOCATED, DRILLED AND INSTALLED REPAIR BRACKET AND FILLER IAW BOEING 727 SRM 53-10-4 REPAIR 3, 51-30-2, 51-20-4.  THIS IS CLASSSIFIED AS A MAJOR REPAIR.
